# SDR USA2008F00013

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE FORWARD FLIGHT ATTENDANT STATION FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.  (S)
